# SDR REXA2015032400347

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 16,064 hours, 15,824 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG ON APPROACH WHEN SELECTING FLAPS FROM 20 TO 30 DEGREES, EXTENSION.  AIRSPEED OF 180 KNOTS & OAT OF -9 DEGREES C.  QRH COMPLETE, LANDED WITH FLAPS AT 20 DEGREES.  PERFORMED TROUBLESHOOTING IAW FIM REV 48 IAW AD 2009-06-12 PARAGRAPH H 6 I, AMOC LOG 14-105 DATED 12/30/2014 & TS 001100R1 FIM TECHNICAL SUPPLEMENT.  FAULT CODES 19C1 & 19C2.  FLAPS RESET & OPERATIONS TESTED GOOD IAW AMM 27-54-00.
